advertisement
Question
Posted by: Ice | 2011/07/03

Injections to help Libido

Hi

All my life I have never had a very good sex drive, now it is non existent. I am 55 years old.

I was able to have Mixogen injections monthly for 2 years, then it was taken off the market, I cannot understand why stuff that works gets taken away? It really helped 100%, we had a fantastic sex life for those few months, the best in our whole married life of 35 years. I had none of the side effects the GP was worried about.

I have now found something called Sustanon on the internet. Can I ask to have those injections in the place of the Mixogen?

I take Estrofem 2mg because I had a Hist. 10 years ago so that will make up for the Estrogen''s that were in the Mixogen.

There is a Testosterone, (decanoate), extra in the Sustanon , and the other testosterone''s are a little more than in Mixogen. Will this really make such a big difference?

I am aware of the side effects of Testosterone in women. I am more than willing to take the risk. I am really desperate to have a libido like I had a couple of years ago when I was able to have the Mixogen injections.

The testosterone implants have absolutely no effect at all. I tried them for a year, even increasing the number to 3 with no effect.

Thanks for your time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Dear Ice,

I would suggest that you discuss this with your GP or Gynae. Sustanon would be 'off label' for a woman, that is it is not approved by Medicines Control Council for women- and could only be used at the discretion of your doctor once s/he has discussed all the issues with you. S/he may consider using small doses at less frequent intervals than prescribed for men.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sexologist | 2011/07/03

Dear Ice,

I would suggest that you discuss this with your GP or Gynae. Sustanon would be 'off label' for a woman, that is it is not approved by Medicines Control Council for women- and could only be used at the discretion of your doctor once s/he has discussed all the issues with you. S/he may consider using small doses at less frequent intervals than prescribed for men.

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement